Pregabalin withdrawal

Hello, please forgive me if this has been covered before but I am really struggling. It's a long story but it has taken me a year to slowly reduce from 450mg per day of Pregabalin. I started quickly but for the last six months was only reducing 25 mg per month. It has not been an easy ride at all and throughout the whole process I experienced some very unusual feelings and sensations along with anxiety (of course)!!! I finally finished my taper just over a month ago. Since then, I have noticed an increase in GI symptoms. I wake with pain in my lower left abdomen and lots of gurgling and wind. Shortly after waking I visit the bathroom and pass generally my only stool of the day. This is always very loose and not well formed. Throughout the rest of the day my tummy gurgles and twinges. This in itself causes more anxiety!! I often wake in a sweat, feel quite distant during the day with a foggy brain. My heartate is often up in the 90's but can occasionally drop to below 70 for no apparent reason. I feel out of sorts all the time. Is this withdrawal? Can I expect the symptoms to subside or is this just life now. I take 30 mg of Mirtazapine at night which enables me to get some sleep but I wake frequently and early. Sorry to go on but I would appreciate anyone's thoughts. Many thanks

1 Reply

  • Hello

    It could very well be your body still adjusting as well as anxiety can also give you the same symptoms

    I don't think it will be anything serious but I would speak to my Doctor & get their opinion as well as they could prescribe something to help with these symptoms x

You may also like...